# SDR SWIA201334264

- Difficulty date: August 18, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 24,520 hours, 20,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CEILING EMERGENCY POD LIGHT BURNED OUT.  FLT#6223 RELAMPED.
